# SDR IPXA2018020126081

- Difficulty date: January 21, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 54,931 hours, 17,970 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 141T293815
- Condition: Cracked
- Location: Nlg Ww Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CRACK FOUND ON THE NOSE W/W AFT BULKHEAD VERTICAL TEE, BS 287 , RBL 25 , WL 173.  REPAIRED IAW EO B767-5310-20118-F, AND SRM 51-70-12, FIGURE 1 , REV 70.
